MAUDE Adverse Event Report: C.R. Bard, Inc. (BASD) -3006260740 Groshong CLEARVUE; Peripherally Inserted Central Catheter (PICC)

C.R. Bard, Inc. (BASD) -3006260740 Groshong CLEARVUE; Peripherally Inserted Central Catheter (PICC)
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Thrombosis/Thrombus (4440)
Date of Event 07/10/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported at the end of the patient¿s treatment cycle, the picc catheter needed to be removed.A routine color doppler ultrasound examination of the upper extremity veins was performed, and the results indicated thrombosis in the middle segment of the subclavian vein in the left upper arm (length: 1.5 cm; widest point: 0.21 cm).The physician prescribed 15 mg of oral rivaroxaban for symptomatic treatment.After a follow up ultrasound showed normal results, the picc catheter was removed.(the patient has been discharged and is recuperating at home.).
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The device has not been received by the manufacturer for evaluation.Each event reported to bd is evaluated and investigated in accordance with our complaint investigation procedures.The investigation process includes, but is not limited to, evaluation of the event details provided by the complaint facility, a review of complaint history, manufacturing records and risk document where applicable, and an evaluation of the subject device when available to identify potential contributing factors.

Brand Name
Groshong CLEARVUE
Common Device Name
Peripherally Inserted Central Catheter (PICC)
Manufacturer (Section D)
C.R. Bard, Inc. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
Bard Reynosa S.A. de C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
becky sparks
605 north 5600 west
salt lake city 84116
+1(801)595-0700
MDR Report Key50713988
Report Number3006260740-2026-06590
Device Sequence Number10065930
Product Code LJS
UDI-Device Identifier00801741035272
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K034020
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number7655405
Device Lot NumberREKU3108
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/20/2026
Initial Report FDA Received Date09/10/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/31/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown